Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rapid heart beat, panic and cough, low potassium levels, anxiety. On potassium supplements. Suggest?

I am wondering why all the sudden my heart takes off racing, I start to panic and then cough and it is fine. It has done it twice this week. I went to my cardiologist Wed and he did EKG and said it was fine. I do have issues with low pottaisum from time to time and take supplemetns I have heart flutters from time to time and do have anxiety . Could current levels of stress be causing these.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

Anxiety may be the sole cause or contributing

With a long term history - you may need EPS (Electro Physiological Studies)
Has an event monitoring been done?

You need to investigate for the cause of low potassium
Many fruits banana and citrus fruits in particular have high potassium and could be useful.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor